It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Nancy on August 19, 2000 at 11:32:41:

I just delivered my 5th baby boy three weeks ago, with no complications. The next day I had a tubal ligation with a spinal anesthesia. Three days later I developed horrible headaches and my bp went to 202/96. Thinking the headaches were caused by the spinal, my doctor did a blood patch, which relieved some of the headache. Since then, however, my bp is still high (despite meds), my head aches continually, and I've had an abnormal vision field result from an opthalmologist. An MRI was normal, thankfully, but my nerves are wearing thin from the pain and the not knowing what's going on with my eyes. Is there any help out there? My doctor is unable, yet, to put the pieces together for me. Thanks

Follow Ups

All times are GMT -7. The time now is 11:37 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!